Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    Fibromyalgia Pain
    twilightchick74 posted:
    I had a lot of pain in my lower back. The doctor diagnosed it as Fibromyalgia. He prescribed lyrica which works really well. I still have the fatigue but then pain is almost gone. I also like icyhot naturals.
    Was this Helpful?
    2 of 9 found this helpful
    Anon_57995 responded:
    That's good for you.

    Did you know that there is a Web MD support community for fibromyalgia?
    peskypain replied to powellv544's response:
    I have reported this person as they are obvioulsy trying to fake the photo to look like a WebMD Dr...

    Do NOT email this person!!!
    davedsel57 replied to peskypain's response:
    I reported several of these posts hours ago and replied to one of them. This is terrible, but what is worst is that WebMD has not deleted these spams yet. I am very, very disappointed.
    Click on my user name or avatar picture to read my story.


    ctbeth replied to davedsel57's response:
    I agree. I fear most for new members who may think that he's legit.

    Please delete his posts.
    Anon_27116 responded:
    Hi twilightchick74,

    I am really pleased that the lyrica has been helpful for you.

    I just want to let you know that about 4 years ago my pain mgt. dr. prescribed lyrica for me and I gained a lot of weight. Before starting that medicine I weighed about 115 lbs. and then I gained so much weight and it was 178 lbs.! I am not kidding either. Just be careful if you notice that you start to gain a lot of weight. If you do gain the weight then I would suggest that you talk to your doctor.

    Good Luck!
    annette030 replied to peskypain's response:
    Just because he was wearing a white lab coat in his photo?

    He could also be a lab tech, I would not assume that though. Maybe he is a doctor in real life.

    I would not email anyone I met on line, but that is just me.

    Take care, Annette
    annette030 replied to Anon_27116's response:
    I take gabapentin 800 mg once a day in the evening. I tried Lyrica, but it did not work any better than the gabapentin, so I went back to it. They are chemically very similar drugs.

    I have been losing weight slowly but steadily, I had a checkup today and weighed 179.4, the least I have ever weighed as an adult. I was up to 254 lbs. at the largest. No change in diet, just a bit more exercise every day.

    If you start to gain weight, let your doctor know right away.

    Take care, Annette

    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Judging people with or without chronic pain
    I try not to judge people by anything they do if they aren't hurting themselves or someone else. Unfortunately, I know that I've been judge ... More
    Was this Helpful?
    1 of 8 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.